Please use this identifier to cite or link to this item:
Title: A nonmonotone globalization algorithm with preconditioned gradient path for unconstrained optimization
Authors: Zhou, Q
Sun, W
Qi, L 
Keywords: Convergence
Gradient path
Nonmonotone technique
Unconstrained optimization
Issue Date: 2010
Publisher: Elsevier
Source: Applied mathematics and computation, 2010, v. 217, no. 8, p. 4257-4264 How to cite?
Journal: Applied mathematics and computation 
Abstract: The aim of this paper is to incorporate the preconditioned gradient path in a nonmonotone stabilization algorithm for unconstrained optimization. The global convergence and locally superlinear convergence are established for this class of algorithms. Finally, we report in details the numerical results which show the effectiveness of the proposed algorithm.
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2010.10.042
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Nov 18, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.